Advertisement

Recent results on mixing in topological measure spaces

  • K. Krickeberg
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 89)

Keywords

Markov Chain Discrete Time Markov Chain Symmetrical Random Walk Markovian Transition Matrix Discrete Random Walk 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.
    Böge, W., Krickeberg, K., and F. Papangelou: Über die dem Lebesgueschen Maß isomorphen topologischen Maße. To appear.Google Scholar
  2. 2.
    Kai Lai Chung and P. Erdös: Probability limit theorems assuming only the first moment. Mem. Amer. Math. Soc. 6, 1–19 (1951).MathSciNetzbMATHGoogle Scholar
  3. 3.
    Gillis, J.: Centrally biased discrete random walk. Quart. J. Math. Oxford Ser. (2) 7, 144–152 (1956).MathSciNetzbMATHGoogle Scholar
  4. 4.
    Hajian, A. B. and S. Kakutani: Weakly wandering sets and invariant measures. Trans. Amer. Math. Soc. 110, 136–151 (1964).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Hopf, E.: Ergodentheorie. Berlin 1937.Google Scholar
  6. 6.
    Kakutani, S. and W. Parry: Infinite measure preserving transformations with “mixing”. Bull. Amer. Math. Soc. 69, 752–756 (1963).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Kemeny, J. G.: A probability limit theorem requiring no moments. Proc. Amer. Math. Soc. 10, 607–612 (1959).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Kingman, J. F. C. and S. Orey: Ratio limit theorems for Markov chains. Proc. Amer. Math. Soc. 15, 907–910 (1964).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Krickeberg, K.: Strong mixing properties of Markov chains with infinite invariant measure. Proc. Fifth Berkeley Symp. Math. Statist. Probability, Berkeley and Los Angeles 1966, Vol. I, Part II, 431–446.Google Scholar
  10. 10.
    Krickeberg, K.: Mischende Transformationen auf Mannigfaltigkeiten unendlichen Maßes. Z. Wahrscheinlichkeitstheorie verw. Gebiete 7, 235–247 (1967).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Papangelou, F.: Strong ratio limits, R-recurrence and mixing properties of discrete parameter Markov processes. Z. Wahrscheinlichkeitstheorie verw. Gebiete 8, 259–297 (1967).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Pruitt, W. E.: Strong ratio limit property for R-recurrent Markov chains. Proc. Amer. Math. Soc. 16, 196–200 (1965).MathSciNetzbMATHGoogle Scholar
  13. 13.
    Vere-Jones, D.: Geometric ergodicity in denumerable Markov chains. Quart. J. Math. Oxford Ser. 2, 13, 7–28 (1962).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • K. Krickeberg
    • 1
  1. 1.Universität HeidelbergHeidelbergGermany

Personalised recommendations